# SDR SWIA200718227

- Difficulty date: May 12, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 12,092 hours, 8,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE WHEN IN THE "ARMED" POSITION.  REPLACED CIRCUIT BOARD IN JB11 IAW 24-06-11.  OPS CHECK GOOD.
